Previous |  Up |  Next

Article

Keywords:
nonnegative matrix; spectral radius; graph; digraph
Summary:
We obtain a sharp upper bound for the spectral radius of a nonnegative matrix. This result is used to present upper bounds for the adjacency spectral radius, the Laplacian spectral radius, the signless Laplacian spectral radius, the distance spectral radius, the distance Laplacian spectral radius, the distance signless Laplacian spectral radius of an undirected graph or a digraph. These results are new or generalize some known results.
References:
[1] Aouchiche, M., Hansen, P.: Two Laplacians for the distance matrix of a graph. Linear Algebra Appl. 439 (2013), 21-33. MR 3045220 | Zbl 1282.05086
[2] Berman, A., Plemmons, R. J.: Nonnegative Matrices in the Mathematical Sciences. Computer Science and Applied Mathematics New York, Academic Press (1979). MR 0544666 | Zbl 0484.15016
[3] Bozkurt, S. B., Bozkurt, D.: On the signless Laplacian spectral radius of digraphs. Ars Comb. 108 (2013), 193-200. MR 3060265 | Zbl 1289.05270
[4] Cao, D.: Bounds on eigenvalues and chromatic numbers. Linear Algebra Appl. 270 (1998), 1-13. MR 1484072 | Zbl 0894.05041
[5] Chen, Y.-H., Pan, R.-Y., Zhang, X.-D.: Two sharp upper bounds for the signless Laplacian spectral radius of graphs. Discrete Math. Algorithms Appl. 3 (2011), 185-192. DOI 10.1142/S1793830911001152 | MR 2822283 | Zbl 1222.05149
[6] Cui, S.-Y., Tian, G.-X., Guo, J.-J.: A sharp upper bound on the signless Laplacian spectral radius of graphs. Linear Algebra Appl. 439 (2013), 2442-2447. MR 3091317 | Zbl 1282.05072
[7] Das, K. Ch.: A characterization on graphs which achieve the upper bound for the largest Laplacian eigenvalue of graphs. Linear Algebra Appl. 376 (2004), 173-186. MR 2015532 | Zbl 1042.05059
[8] Das, K. Ch., Kumar, P.: Some new bounds on the spectral radius of graphs. Discrete Math. 281 (2004), 149-161. DOI 10.1016/j.disc.2003.08.005 | MR 2047763 | Zbl 1042.05060
[9] Fiedler, M.: A geometric approach to the Laplacian matrix of a graph. Combinatorial and Graph-Theoretical Problems in Linear Algebra R. A. Brualdi 73-98 Proc. Conf. Minnesota 1991. IMA Vol. Math. Appl. 50 Springer, New York (1993). MR 1240957 | Zbl 0791.05073
[10] Fiedler, M.: Algebraic connectivity of graphs. Czech. Math. J. 23 (1973), 298-305. MR 0318007 | Zbl 0265.05119
[11] Guo, J.-M.: A new upper bound for the Laplacian spectral radius of graphs. Linear Algebra Appl. 400 (2005), 61-66. DOI 10.1016/j.laa.2004.10.022 | MR 2131916 | Zbl 1062.05091
[12] Guo, J.-M., Li, J., Shiu, W. C.: A note on the upper bounds for the Laplacian spectral radius of graphs. Linear Algebra Appl. 439 (2013), 1657-1661. MR 3073893 | Zbl 1282.05117
[13] Horn, R. A., Johnson, C. R.: Matrix Analysis. Cambridge University Press, Cambridge (2013). MR 2978290 | Zbl 1267.15001
[14] Li, J.-S., Pan, Y.-L.: Upper bound for the Laplacian graph eigenvalues. Acta Math. Sin., Engl. Ser. 20 (2004), 803-806. DOI 10.1007/s10114-004-0332-4 | MR 2121091 | Zbl 1074.15026
[15] Li, J.-S., Pan, Y.-L.: de Caen's inequality and bounds on the largest Laplacian eigenvalue of a graph. Linear Algebra Appl. 328 (2001), 153-160. MR 1823515 | Zbl 0988.05062
[16] Li, J.-S., Zhang, X.-D.: On the Laplacian eigenvalues of a graph. Linear Algebra Appl. 285 (1998), 305-307. MR 1653547 | Zbl 0931.05052
[17] Oliveira, C. S., Lima, L. S. de, Abreu, N. M. M. de, Hansen, P.: Bounds on the index of the signless Laplacian of a graph. Discrete Appl. Math. 158 (2010), 355-360. DOI 10.1016/j.dam.2009.06.023 | MR 2588119 | Zbl 1225.05174
[18] Shu, J., Wu, Y.: Sharp upper bounds on the spectral radius of graphs. Linear Algebra Appl. 377 (2004), 241-248. DOI 10.1016/j.laa.2003.07.015 | MR 2021614 | Zbl 1030.05073
[19] Zhang, X.-D.: Two sharp upper bounds for the Laplacian eigenvalues. Linear Algebra Appl. 376 (2004), 207-213. MR 2015534 | Zbl 1037.05032
[20] Zhang, X.-D., Li, J.-S.: Spectral radius of non-negative matrices and digraphs. Acta Math. Sin., Engl. Ser. 18 (2002), 293-300. DOI 10.1007/s101140200157 | MR 1910965 | Zbl 1019.15007
[21] Zhang, X.-D., Luo, R.: The Laplacian eigenvalues of mixed graphs. Linear Algebra Appl. 362 (2003), 109-119. DOI 10.1016/S0024-3795(02)00509-8 | MR 1955457 | Zbl 1017.05078
Partner of
EuDML logo